# SDR AALA201905299028

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 20,568 hours, 8,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK PLATE FR 56 AT LEVEL STR 36L AFT CARGO COMPARTMENT (1 EA). REPLACED PLATE FR56 AR LEVEL STR 36L IN AFT CARGO COMPARTMENT (1EA)IAW SRM 51-72-11 AND DWG NO.D53974637.
